MathSciNet Relay Station
MathSciNet bibliographic data
MR525672 70F10 (58E05 58F05)
Shelton, Robert Orrin Noncollision singularities in the four-body problem. Trans. Amer. Math. Soc. 249 (1979), no. 2, 225–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement